# SDR AALA20160919002

- Difficulty date: September 6, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,703 hours, 22,264 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N20046
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING LEADING EDGE SPAR WEB FORWARD FACE AT FSS 627.  REPAIRED WEB IAW EA 263556 AND SRM 51-10-02.
